Have not slept in a good two weeks and tried some sub-lingual melatonin pills and it helped but not for a whole nights sleep. Have a red-hot itch in my arm and that is only eased when sleep with a cold wash cloth on arm to stop the itcfh. Depressed and have absolutely no umph.
Go for blood work on Wednesday (fasting one) and will then be recommended to a protocol for Bioidentical Hormone Program. I am just so upset that it seems we are the ones who have to find our relief and the only relief my Dr seems to know about its the one pill that is suppose to serve all people and all the same symptoms?! Thank goodness for Suzanne Somers and all that are out there giving us the tools we need. This is NOT living and no one can prepare you for this passage. it truly came out of nowhere and it is getting worse daily.
What puzzles me, not that this is a complaint, but , i am actually loosing weight. I always thought with this time, you gain it. Not b ad, i quess, just weird. I just want my life back and some peace and sleep!!!! thanks for listening. Any comments of those with low estrogen or these kinds of symptoms would be so comforting to know about!!!
I have a horrible time sleeping and am always very grumpy, just ask my hubby and 2 boys........
I am miserable! Nothing seems to help. I am on HRT but stopped taking the pills cuz I am terrified about the side affects. My hot flashes are worse now but tollerable. My menopause is surgically induced and I am 38. This is an extremely frustrating journey!!!!!!!!! I wish I were losing weight, I am actually gaining and so tired all the time that I have stopped working out as much as I need to.
i know, breast cancer is big in my family tree and worry about that. too. Google Bioidentical Hormone Therapy and see if that would be a possilbility for you. After alot of educating myself and now locating a medical group thru menopause.com, igo for blood work here on wednesday and see what am lacking. There is no question , reading on this itchy skin, insomnia, these are classic low estrogen factors. I truly cannot live like this, and there is always a risk in these therapies, but this kind, they are adding back those hormones and those levels only that your body is lacking. it gives you the balance you need to live as we should!!! The one pill fits for all is not for me and know there are major drawbacks with that kind of therapy, through others.
Not being able to excercise or get through a class maddens me as i get so tired and weak. Plus i work with elementary children and i am so not able to keep up with it all. We should not have to live like this!! Look it up!!! YOU are so young and i really feel for you!!
I do not sleep either-- I wake up every 2 hours for at least a half hour- sometimes cuz I'm sweating.. sometimes not.... I have mood swings very bad- I can be mean- I finally called the gyn, and she actually wanted to put me on antidepressants- I do have a history there, but this is different, and I told her I was wanting to try hormones- and she did prescibe a low dose estrogen- been 3 weeks, and I do feel less anxious, but I feel like I am gaining weight- that will stress me-------
Certainly is not a great place to be when we cannot get our sleep!!Have you ever looked into or read on Bioidentifcal Hormone Replacement? it is a awesome way of being balanced. Today or Monday should receive my blood results and see what my protocol could be for balancing my hormones. Had been saliva tested in the past and had successfully used the progestorone cream and worked up till now. Have you had any recent blood work done by your dr. to see where your homrone levels are. One hormone off, can affect the rest and may explain why some of your anxiety is still present. Weight gain is not fun either.. look into the above and at least read on it!! This is a challenging passage and we need to get educated as Drs. are not well informed unless you are dealing with one who specializes only in that area!!
I hate to admit that misery loves company. I don't feel so alone in this I guess. My doctor says my hormones are "normal'; however, I feel what may be "normal" for some may not be "normal" for me! I am sooo tired lately that I just want to sleep! I can't imagine my levels being normal and having hot sweats, anxiety, sleep trouble, monthly trouble and becoming very emotional. Usually, I can just keep going like the energizer battery, however, now I need to be recharged! I am 40 and have had thyroid problems (medically shrunk the thyroid and now take synthroid) I have been advised to have a partial hystarectomy due to cysts etc. I think it is pre-menopause. The women in my family for at least 2 generations have all had a hysterectomy, so I have no one to tell me what to expect, except what I read here and what my doctor advises. I am trying to lay off the coffee and sugar, and try not to rest before bedtime as to sleep more soundly, I did buy a box fan and put in my room (not to have it blow air on me as I have a/c and a ceiling fan) but to have the air move more and to listen to the noise as it seems to help me sleep thru the night (it's advise a friend gave me). I also will take a cold cloth and put it on my forhead when I have a hot flash and it seems to help me cool down a lot all over. I also take Premysen PMS (SP), it is hard to find but it is over the counter and it works like magic, most of the time! It used to be a rx. It helps with aches, pains and emotions. I have to ask the pharmacy to order it for me as it is really hard to find any in stock. It works better than any other meds I have tried that are without hormones (I have tried a lot). I hope this helps!
It is 5:04 am right now and I have been up since 3:50 a.m.!!!! So YES, I completely understand what you are saying-- A year ago, the dr said I was in perimenopausal-- (sorry about spelling, too tired to google - lol) Anywho, the one year mark just passed since I had a period so dr. says I am in full menopause-- A few months ago, the onset of night sweats!! wow-- can anyone say FURNACE??? I prefer herbal and natural options and tried everything I could get my hands on-- NOTHING helped :(
Finally, two weeks ago, I gave in and my dr suggested a Patch-- She had samples for a month-- I am taking the lowest dosage and with the exception of tonight, I have been sleeping like a baby :)--- Also NO NIGHT SWEATS-- I want to shout off the roof-- Of course, I am nervous that someday I will have cancer or heart disease taking Estroger-- but I might get run over by a truck as well-- I don't know how long I will stay on this, but for now I am sleeping with no drippy 1:00 am wake-ups :)
Now, about weight gain! I have started walking 30 mins a day-- not much I know-- but big improvement since I did not exercise at all a month ago-- And did I mention I live in Tennessee where the temps are reaching 100?? So, I have been walking before 7 am-- I am "TRYING" to make better choices in what I eat-- So far nothing! Lost no pounds--Natta! This is going to be MUCH tougher than I thought-- but I am going to do it-- I am going to lose this menopausal weight!!! It is only then that my body and I will be a peace again! (lol)
FOR HOT FLASHES KEEP ACOLD GLASS OF ICE WATER ALWAYS FOR BEING TIRED HAVE YOUR BLOOD CHECKED YOU MAY NEED IRON FOR WEIGHT GAIN TRY TO STAY AWAY FROM MEATS THEY PUT JUNK IN THAT STUFF SUGAR SALT ALL THE JUNK YOU PUT IN YOUR BODY MAKES YOU HAVE CHEMICAL REACTION EXRECISE READ GOOD BOOKS THE MAKE U FEEL HAPPY MEDITATION AND YOGA CLEARS YOUR MIND OF JUNK
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.